Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Took over dosage of dolo 650 tablet. What are the risk? Any home remedy?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
My Wife has taken 6 Dolo 650 tablest and 10 equate "One Daily" women multi vitamin tablets a a time.
She tried vomiting as much as possible. not sure how much is left over
she is refusing to come to hospital fearing police case.
What else I can do now to avoid any major risk?
What are the risks do we have?
Can I d some home remedy to take out remaining pill particals from her stomack?

Its been just more than hours since she has taken it
Posted Mon, 29 Apr 2013 in Drug Abuse
Answered by Dr. Samik Basu 10 minutes later
Hi ,
Thank you for your query.
I can understand your concern.
Don't fear a police case and take your wife to a hospital.
Paracetamol overdose can cause liver failure.
Don't try any home remedies and trust the doctors in the ER.
Better be safe than sorry.
She needs hospitalization and observation for 2 days.
She should be fine if treated well.
Consult your local doctor for hospitalization .
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor